Open Access
2003-2004 Darboux-integrability and uniform convergence.
Yves Bolle
Author Affiliations +
Real Anal. Exchange 29(1): 395-408 (2003-2004).


In 1992, Šikić gives a characterization of Riemann-integrable functions as uniform limits of simple functions. The aim of this article is to prove an extension to the case of functions defined on a basic space $(X,{\cal D},\mu)$ and with values in any Banach space$F$


Download Citation

Yves Bolle. "Darboux-integrability and uniform convergence.." Real Anal. Exchange 29 (1) 395 - 408, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 9 June 2006

zbMATH: 1076.28010
MathSciNet: MR2063081

Primary: 26A42 , ‎46G12

Keywords: Riemann integrable , simple functions , uniform limit

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 1 • 2003-2004
Back to Top